# SDR P5CA9800960

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFT 'V' FAIRING DEBONDING, DRAIN TUBE BROKEN, FWD BULKHEAD WORN AND SEALS SPLIT.  REPAIRED AS PER SRM 51-40-06.
